# SDR DALA2025071305250

- Difficulty date: July 12, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 12,630 hours, 3,070 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5010, ON DESCENT INTO JFK, CREW REPORTED THE "DIRTY SOCK" ODOR TO JFK ATC, DECLARED AN EMERGENCY AND DONNED OXYGEN MASKS.   T/S PER WORKCARD 0550-2002. FOUND OIL WETTING ON NBR 1 ENGINE SPINNER. REPLACED LPT PWGG ORING PER A321 AMM 72-11. (LP 7356906)
